# SDR ASA2002F00002

- Difficulty date: September 17, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545320
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 28,954 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND RT LEADING EDGE INBOARD OF NR 2 ENGINE HAS 2 INCH CRACK ON PRIMARY STRUCTURE.  REPAIRED CRACK PER EA.
